# SDR HNAA2017101600350

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTED A NR 1 ENGINE FIRE AT EXHAUST NOZZLE DURING TAXI.  CREW REPORTED THE ENGINE WAS JUST PREVIOUSLY SHUTDOWN AND NO ABNORMAL INDICATIONS OR MESSAGE VIEWED.   INSPECTED FOR FIRE EVIDENCE AND DAMAGE.  NONE FOUND.   GROUND RAN THE ENGINE.  SHUTDOWN WAS NORMAL WITH NO ABNORMALITIES.
